RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 5, Pages 147–149 (Mi mz3122)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Estimates for the Kolmogorov diameters of classes of functions with conditions on the mixed difference in the uniform metric

È. S. Belinskii

Donetsk Polytechnic Institute

Full text: PDF file (267 kB)

English version:
Mathematical Notes, 1991, 50:5, 1198–1200

Bibliographic databases:

Received: 25.04.1991

Citation: È. S. Belinskii, “Estimates for the Kolmogorov diameters of classes of functions with conditions on the mixed difference in the uniform metric”, Mat. Zametki, 50:5 (1991), 147–149; Math. Notes, 50:5 (1991), 1198–1200

Citation in format AMSBIB
\Bibitem{Bel91}
\by \`E.~S.~Belinskii
\paper Estimates for the Kolmogorov diameters of classes of functions with conditions on the mixed difference in the uniform metric
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 5
\pages 147--149
\mathnet{http://mi.mathnet.ru/mz3122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1155567}
\zmath{https://zbmath.org/?q=an:0778.41010|0745.41025}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 5
\pages 1198--1200
\crossref{https://doi.org/10.1007/BF01157710}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500019}


Linking options:
  • http://mi.mathnet.ru/eng/mz3122
  • http://mi.mathnet.ru/eng/mz/v50/i5/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Akishev, “Estimates for Kolmogorov widths of the Nikol'skii — Besov — Amanov classes in the Lorentz space”, Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 1–12  mathnet  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:143
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020